Mathematische Annalen

, Volume 192, Issue 2, pp 119–124 | Cite as

Positive solutions of a nonlinear integral equation

  • C. A. Stuart


Integral Equation Nonlinear Integral Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Krasnosel'skii, M. A.: Topological methods in the theory of non-linear integral equations. Oxford: Pergamon Press 1964.Google Scholar
  2. 2.
    Cronin, J.: Fixed points and topological degree in non-linear analysis. Mathematical Surveys11, A.M.S. (1964).Google Scholar
  3. 3.
    Smirnov, V.I.: A course of higher mathematics. Vol. V, Oxford: Pergamon Press 1965.Google Scholar
  4. 4.
    Pazy, A., Rabinowitz, P. H.: A non linear integral equation with applications to neutron transport theory. Arch. Rational Mech. Anal.32, 226–246 (1969).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • C. A. Stuart
    • 1
  1. 1.Mathematics and Physics BuildingUniversity of SussexFalmer BrightonEngland

Personalised recommendations